# SDR ASAA2021122237020

- Difficulty date: December 22, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A300*
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367175800600
- Part serial: NSN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 261CF DAMAGE GROUNDED - YES. EVALUATED & REPAIRED 1 EA. DELAMINATED AREA ON FLOOR PANEL 261CF, PANEL IS LOCATED BETWEEN FR 64 & FR 66. LOCATION OF DAMAGE IS 28.5Ï¿½ FROM T/E, 10.5Ï¿½ FROM INBD EDGE. DAMAGE SIZE IS 2.4Ï¿½ IN WIDTH, 15.2Ï¿½ IN LENGTH. DAMAGE FOUND TO BE WITHIN REPAIRABLE LIMITS IAW A320-200 SRM 53-02-00-283-001. AREA WAS REPAIRED BY REMOVING DAMAGE AND APPLYING A REPAIR PATCH USING FLAKEMETER T8070R CAL DUE 16/JUL/22 IAW A320-200 SRM 53-02-00-300-013  SOLUTION A. REV. 139 FH39265, FC14004 S/N 3670, WV012
